MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Model Number 7K76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information is included.Additional patient details are not available.Postal code: a leading zero was added to the field because the system requires a minimum of 5 digits in the postal code field an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated architect prolactin result for a patient sample.Sid (b)(6).Initial result: 53.07 ng/ml, repeat result: 52.95 ng/ml (reference range female: 5.18-26.53 ng/ml) the laboratory does not carry out the peg method to exclude interference with macroprolactin.The customer sent the sample out to another laboratory that uses the centaur cmia technique and obtained a result of 19.9 ng/ml (reference range: 2.7-29.0 ng/ml) there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect prolactin results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not performed as returns were not available.The ticket search by lot indicates that the reagent lot performs as expected for the product.A review of tracking and trending did not identify any related trends.Accuracy testing was completed using panels which mimic patient samples using an in-house retained kit of the complaint lot stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.The device history records were reviewed and did not identify any non-conformances or deviations related to the complaint under review.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency for architect prolactin reagent lot 34434ud00 was identified.This follow up includes a correction to include the codes in section h6 for component code, type of investigation, investigation findings and investigation conclusions that were not included in the initial report.

Brand Name
ARCHITECT PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15226051
Report Number3005094123-2022-00172
Device Sequence Number14844453
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public00380740014865
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2022
Device Model Number7K76-25
Device Catalogue Number07K76-25
Device Lot Number34434UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, I1SR61227.; ARC I1000SR INTGR, 01L86-40, I1SR61227.
Patient SexUnknown